# SDR HEEA0012059

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2210 · Autopilot System
- Part: Yaw Indicator
- Part number: 7690001804103
- Condition: Malfunction
- Location: Roll-Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW KICKING IN ROLL AND PITCH AFTER ONE HOUR OF FLIGHT.
